twitchy eye …

I’ve been weaning myself off’ve antihistamines for the past couple months. I figured my diet is pretty boss now and I’m feeling relatively ‘good’, so now was as good a time as any.

Now, I’ve been taking antihistamines for longer than I was taking the other concoctions and I stumbled upon them way back when, after the colonoscopy and the other invasive thingy that gets shoved down your throat. My weight was plummeting (54kgs by then) and I couldn’t hold anything down. I had gone to the docs and specialists and none of these geniuses had looked at my history, and I was too far gone by then to realise what was happening – STRESS – aka PTS fucking (D). Along while after all this they discovered ulcers in my gutt but by that stage I was banging back antihistamines faster than I could breath.

And they worked. They calmed all the itching, the nausea, the vomiting … and I could hold down food. Which meant I could slowly gain weight again.

Note: It’s not a nice feeling losing weight so rapidly that you feel like your fading away – and not by choice!

So, a couple of years ago I decided I needed to lower the amount I was having (2 per day). And the itch returned, the nausea returned. I persisted and managed the reduction to 1 per day. And that’s where I’ve been for the last couple years.

After a slight reduction recently I thought I’d be able to stop completely. But turns out, there are crappy side effects (not listed on Google or on the antihistamine box I might add) to having popped these bastards for the past 6 or so years.

My system crashed and I was sick for a few weeks … itchy as fuck … and nauseous as fuck.

I bumped them back up to 1 per day and decided to do the slow decrease, like I’d done with the Benzos.

Enter – twitchy eye syndrome!

I Google it and whats the recommendation?? Take an antihistamine! Fucks sakes!

I’ve decided to persevere at the dose I’m at for a couple more weeks before decreasing further, which is 2/3rds of a tab. My skin is slowly settling down – lots of aloe vera applied! But my fucking eye is still twitching like I’ve had a line or 2 of speed!

Not to be put off though … and I think its bloody good progress, for Me :)


kpm ©


 

6 thoughts on “twitchy eye …

  1. It’s so uncomfortable losing weight so fast, everyone always has a comment.

    I took 2 antihistamines a day for over two years. If I didn’t, I would wake up so itchy. I tried to wean myself off but even taking 1.5 a day didn’t seem to cut it. It only changed when I went away to Europe for three months and I just stopped taking them all together.

    Feel nauseous a lot though

    • Thanks for sharing that … No-one really gets my antihistamine struggle lol .. I’m still doing 2/3rds to 1/2 per day. And the side effects are annoying, some days they drive me nuts! But I’m getting there!! Hope your feeling better!!

say something ...

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.